Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 15, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Spectral theory of operator measures in Hilbert space
M. M. Malamud and S. M. Malamud.
St. Petersburg Math. J. 15 (2004), 323-373
Abstract, references and article information
Full-text PDF Free Access    
Lipschitz property of the free boundary in the parabolic obstacle problem
D. E. Apushkinskaya, N. N. Ural'tseva and H. Shahgholian.
St. Petersburg Math. J. 15 (2004), 375-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2052937
$\mathbf{\operatorname{SL} _{2}(\mathbb{R})}$, exponential Herglotz representations, and spectral averaging
Fritz Gesztesy and Konstantin A. Makarov.
St. Petersburg Math. J. 15 (2004), 393-418
Abstract, references and article information
Full-text PDF Free Access    
The incidence of the plane wave on an elastic wedge at a critical angle
V. V. Kamotskii.
St. Petersburg Math. J. 15 (2004), 419-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2052166
Dehornoy’s ordering on the braid group and braid moves
A. V. Malyutin and N. Yu. Netsvetaev.
St. Petersburg Math. J. 15 (2004), 437-448
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2052167
Integrals related to the Cantor function
E. A. Gorin and B. N. Kukushkin.
St. Petersburg Math. J. 15 (2004), 449-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2052168